# SDR AALA20020629

- Difficulty date: May 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY EXIT SIGN BETWEEN AFT LAVATORIES INOPERATIVE.  REPAIRED BROKEN WIRE AT R4 DOOR FORWARD SIDEWALL FLOOR LEVEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
